Nonlinear Rayleigh waves in a medium with a monatomic nonlinear coating

Kovalev, A. S. and Sokolova, E. S. and Mayer, A. P. and Maugin, G. A. (2003) Nonlinear Rayleigh waves in a medium with a monatomic nonlinear coating. LOW TEMPERATURE PHYSICS, 29 (5). pp. 394-400. ISSN 1063-777X

Full text not available from this repository.

Abstract

The nonlinear dynamics of surface acoustic waves at the surface of a linear elastic half-space coated with a monolayer of a nonlinear material is investigated. A one-dimensional nonlinear integrodifferential equation describing the dynamics of such a system is derived. The model proposed is used to study Rayleigh solitons with a stationary profile. The possible phenomenological generalizations of the equations derived and their exact soliton solutions are discussed. (C) 2003 American Institute of Physics.

Item Type: Article
Uncontrolled Keywords: ELASTIC SURFACE PULSES; ACOUSTIC-WAVES; SOLITONS;
Subjects: 500 Science > 530 Physics
Divisions: Physics > Institute of Theroretical Physics
Depositing User: Dr. Gernot Deinzer
Date Deposited: 11 Aug 2021 06:31
Last Modified: 11 Aug 2021 06:31
URI: https://pred.uni-regensburg.de/id/eprint/39064

Actions (login required)

View Item View Item